# SDR USAA2012121900018

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 11,013 hours, 9,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM BETWEEN FR88 TO FR89, WL-490, RBL 12.  REPLACED SEAT TRACK BEAM BETWEEN FR88 TO FR89, WL-490, RBL 12 IAW E-190 SRM II 51-41-01.
